Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Orange/pink discharge that is mucousy but it does not smell

Hi, I am 26 years old and on the depo Vera shot. I have been on this for about 6 years now and normally only get spotting every long once in awhile. I had a pap about a month ago and everything came back normal. However pretty soon after that I have had spotting for about a month. It might stop for a day and then come back. Now however I m worried because for the past like two days I have had a orangish pink discharge that is mucousy. I do have unprotected sex with my boyfriend but I am on the shot. My discharge does not smell. What could this be?
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Depo provera is not a nice thing to be taken.It's working method is by stopping eggs being relieved from ovaries so you might face problem of concieving in future.Better avoid this do not take any other injection further if you wish yourself to be normal.

That could be due to menses or some sort of infection in vagina .you should consult your gynaecologist immediately for further help.

Answered: Thu, 3 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor